- Research Article
- Open Access
Ordered Non-Archimedean Fuzzy Metric Spaces and Some Fixed Point Results
© I. Altun and D. Miheţ. 2010
- Received: 2 July 2009
- Accepted: 9 February 2010
- Published: 14 February 2010
In the present paper we provide two different kinds of fixed point theorems on ordered nonArchimedean fuzzy metric spaces. First, two fixed point theorems are proved for fuzzy order -contractive type mappings. Then a common fixed point theorem is given for noncontractive type mappings. Kirk's problem on an extension of Caristi's theorem is also discussed.
- Partial Order
- Fixed Point Theorem
- Cauchy Sequence
- Contractive Mapping
- Comparable Mapping
After the definition of the concept of fuzzy metric space by some authors [1–3], the fixed point theory on these spaces has been developing (see, e.g., [4–9]). Generally, this theory on fuzzy metric space is done for contractive or contractive-type mappings (see [2, 10–13] and references therein). In this paper we introduce the concept of fuzzy order -contractive mappings and give two fixed point theorems on ordered non-Archimedean fuzzy metric spaces for fuzzy order -contractive type mappings. Then, using an idea in , we will provide a common fixed point theorem for weakly increasing single-valued mappings in a complete fuzzy metric space endowed with a partial order induced by an appropriate function. Some fixed point results on ordered probabilistic metric spaces can be found in .
For the sake of completeness, we briefly recall some notions from the theory of fuzzy metric spaces used in this paper.
Definition 1.1 (see ).
Definition 1.2 (see ).
then the triple is called a non-Archimedean fuzzy metric space. It is easy to check that the triangular inequality (NA) implies (KM-5), that is, every non-Archimedean fuzzy metric space is itself a fuzzy metric space.
Let be a fuzzy metric space. A sequence in is called an M-Cauchy sequence, if for each and there exists such that for all . A sequence in a fuzzy metric space is said to be convergent to if for all . A fuzzy metric space is called M-complete if every -Cauchy sequence is convergent.
Definition 1.5 (see ).
Lemma 1.6 (see ).
Theorem 2.10in the next section is related to a partial order on a fuzzy metric space under the ukasiewicz t-norm. We will refer to .
Lemma 1.7 (see ).
The first two theorems in this section are related to Theorem in . We begin by giving the following definitions.
In order to state our next theorem, we give the concept of weakly comparable mappings on an ordered space.
Note that two weakly comparable mappings need not to be nondecreasing.
Let be an M -complete non-Archimedean fuzzy metric space with be a bounded-from-above function, and let be the partial order induced by If are two continuous and weakly comparable mappings, then and have a common fixed point in
Corollary 2.11 ([Caristi fixed point theorem in non-Archimedean fuzzy metric spaces]).
The generalization suggested by Kirk of Caristi's fixed point theorem  is well known. A similar theorem in the setting of non-Archimedean fuzzy metric spaces is stated in the final part of our paper.
On the other hand, from the triangular inequality (NA), the inequality
From the above theorem we can immediately obtain the following generalization of Corollary 2.11.
The reader is referred to the nice paper  for some discussion of Kirk's problem on an extension of Caristi's fixed point theorem.
- George A, Veeramani P: On some results in fuzzy metric spaces. Fuzzy Sets and Systems 1994,64(3):395–399. 10.1016/0165-0114(94)90162-7MathSciNetView ArticleMATHGoogle Scholar
- Kaleva O, Seikkala S: On fuzzy metric spaces. Fuzzy Sets and Systems 1984,12(3):215–229. 10.1016/0165-0114(84)90069-1MathSciNetView ArticleMATHGoogle Scholar
- Kramosil I, Michálek J: Fuzzy metrics and statistical metric spaces. Kybernetika 1975,11(5):336–344.MathSciNetMATHGoogle Scholar
- Chang SS, Cho YJ, Lee BS, Jung JS, Kang SM: Coincidence point theorems and minimization theorems in fuzzy metric spaces. Fuzzy Sets and Systems 1997,88(1):119–127. 10.1016/S0165-0114(96)00060-7MathSciNetView ArticleMATHGoogle Scholar
- Cho YJ: Fixed points in fuzzy metric spaces. Journal of Fuzzy Mathematics 1997,5(4):949–962.MathSciNetMATHGoogle Scholar
- Fang JX: On fixed point theorems in fuzzy metric spaces. Fuzzy Sets and Systems 1992,46(1):107–113. 10.1016/0165-0114(92)90271-5MathSciNetView ArticleMATHGoogle Scholar
- Grabiec M: Fixed points in fuzzy metric spaces. Fuzzy Sets and Systems 1988,27(3):385–389. 10.1016/0165-0114(88)90064-4MathSciNetView ArticleMATHGoogle Scholar
- Gregori V, Sapena A: On fixed-point theorems in fuzzy metric spaces. Fuzzy Sets and Systems 2002,125(2):245–252. 10.1016/S0165-0114(00)00088-9MathSciNetView ArticleMATHGoogle Scholar
- Hadžić O, Pap E: Fixed Point Theory in Probabilistic Metric Spaces, Mathematics and Its Applications. Volume 536. Kluwer Academic Publishers, Dordrecht, The Netherlands; 2001:x+273.Google Scholar
- Miheţ D: On fuzzy contractive mappings in fuzzy metric spaces. Fuzzy Sets and Systems 2007,158(8):915–921. 10.1016/j.fss.2006.11.012MathSciNetView ArticleMATHGoogle Scholar
- Miheţ D: Fuzzy -contractive mappings in non-Archimedean fuzzy metric spaces. Fuzzy Sets and Systems 2008,159(6):739–744. 10.1016/j.fss.2007.07.006MathSciNetView ArticleMATHGoogle Scholar
- Miheţ D: Fuzzy quasi-metric versions of a theorem of Gregori and Sapena. Iranian Journal of Fuzzy Systems 2010,7(1):59–64.MathSciNetMATHGoogle Scholar
- Mishra SN, Sharma N, Singh SL: Common fixed points of maps on fuzzy metric spaces. International Journal of Mathematics and Mathematical Sciences 1994,17(2):253–258. 10.1155/S0161171294000372MathSciNetView ArticleMATHGoogle Scholar
- Altun I: Some fixed point theorems for single and multi valued mappings on ordered non-archimedean fuzzy metric spaces. Iranian Journal of Fuzzy Systems 2010,7(1):91–96.MathSciNetMATHGoogle Scholar
- Ćirić LB, Miheţ D, Saadati R: Monotone generalized contractions in partially ordered probabilistic metric spaces. Topology and Its Applications 2009,156(17):2838–2844. 10.1016/j.topol.2009.08.029MathSciNetView ArticleMATHGoogle Scholar
- Schweizer B, Sklar A: Statistical metric spaces. Pacific Journal of Mathematics 1960, 10: 313–334.MathSciNetView ArticleMATHGoogle Scholar
- Agarwal RP, El-Gebeily MA, O'Regan D: Generalized contractions in partially ordered metric spaces. Applicable Analysis 2008,87(1):109–116. 10.1080/00036810701556151MathSciNetView ArticleMATHGoogle Scholar
- Radu V: Some remarks on the probabilistic contractions on fuzzy Menger spaces. Automation Computers Applied Mathematics 2002,11(1):125–131.MathSciNetGoogle Scholar
- Caristi J: Fixed point theory and inwardness conditions. In Applied Nonlinear Analysis. Academic Press, New York, NY, USA; 1979:479–483.Google Scholar
- Khamsi MA: Remarks on Caristi's fixed point theorem. Nonlinear Analysis: Theory, Methods & Applications 2009,71(1–2):227–231. 10.1016/j.na.2008.10.042MathSciNetView ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.